# SDR SWAA2016122010742

- Difficulty date: December 13, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 34,706 hours, 20,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP INBOARD TRAILING EDGE DELAMINATED.  REPAIRED AFT FLAP PER SRM.
